Alert archive / New Hampshire / Special Weather Statements in 2016
Special Weather Statement, NWS Gray, ME
NWS Gray, ME issued this special weather statement at Aug 13, 2016, 9:21 PM EDT for Hillsborough County, Rockingham County, New Hampshire. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2016, 9:21 PM EDT (01:21 UTC)
- Expired
- Aug 13, 2016, 10:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Gray, ME
Counties Hillsborough County, NH, Rockingham County, NH
The radar
The Boston radar (KBOX), 109 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 1.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 436 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
963
WWUS81 KGYX 140121
SPSGYX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
921 PM EDT SAT AUG 13 2016
NHZ010-012-013-015-140200-
INTERIOR ROCKINGHAM NH-EASTERN HILLSBOROUGH NH-STRAFFORD NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
921 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
STRAFFORD COUNTY IN NEW HAMPSHIRE
WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
* UNTIL 1000 PM EDT
* AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOOKSETT TO
NEAR NEW IPSWICH...MOVING TO THE EAST AT 45 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS. VERY
HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS LINE OF STORMS.
* LOCATIONS IMPACTED INCLUDE...
MANCHESTER...
NASHUA...
SALEM...
DERRY...
AND NORTHWOOD.
LAT...LON 4271 7193 4277 7194 4306 7160 4307 7152
4305 7151 4304 7146 4302 7145 4301 7140
4304 7140 4317 7131 4324 7105 4281 7109
4282 7113 4280 7117 4274 7118 4274 7125
4270 7129
TIME...MOT...LOC 0119Z 257DEG 37KT 4308 7154 4275 7191
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this special weather statement went out at Aug 13, 6:44 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 13, 6:44 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Gray ME 644 PM EDT SAT AUG 13 2016 .SYNOPSIS... Another upper disturbance will approach the region from the west through this evening, bringing more shower and thunderstorm activity that will continue overnight into Sunday. Warmer temperatures will arrive Sunday. Slightly drier and more seasonable temperatures return early next week, however there will still be scattered mainly afternoon showers. Low pressure will cross the region midweek. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... 640 PM...Main concern this evening will be flooding over SW NH, with some possible heavier rain moving eastward toward the Merrimack valley. Also this area could see a an thunderstorm capable of producing strong wind gusts through this evening as well. High moisture content with high PWAT will allow the potential for heavy rain to shift eastward toward the ME coast later this evening ands overnight. The threat of rain ans storms will diminish in these areas toward daybreak. Previously...Showers and thunderstorms will continue through late this evening. With sunshine over southwest NH near and south of the proximity of the backdoor cold front, temperatures have soared through the 80s allowing for rapid destabilization today. This has allowed for strong to severe thunderstorms, which will continue over southern areas through this evening. Areas of fog will develop overnight due to the ample low level moisture and recent rains. Patchy drizzle is possible as well. Mesoscale models suggest the convection will dissipate after midnight. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Upcoming hazards: Severe thunderstorms over all of southern NH and far southwest ME Sunday. Flash flood potential southern areas through Sunday. Heat indices will briefly approach 100 degrees over interior Rockingham and eastern Hillsborough counties Sunday afternoon. The heat returns on Sunday as a southwest flow develops both at the surface and aloft, keeping the maritime layer at bay. Lowering heights and continued destabilization as temperatures climb into the 80s and lower 90s and dew points increase to near 70 will allow for more strong to severe storms during the day over southern NH and far southwest ME. Have included this threat in the HWO and DSS briefing. Have also included heat index values will briefly approach 100 degrees over eastern Hillsborough and interior Rockingham counties on Sunday afternoon. Flow becomes WNW by Sunday evening, allowing for drying to take place. Areas that decouple will have fog once again, especially the interior valleys. && .LONG TERM /MONDAY THROUGH SATURDAY/... As we head into the start of the week a 500mb high pressure remains firmly anchored off of the east coast of North America. This will keep warm moist air flowing into our area. Scattered thunderstorms are possible on Monday and Tuesday afternoon... mainly due to the generally hot and humid conditions. A wave develops aloft and moves through the area on Wednesday. Low pressure develops over Lake Erie and moves up the St Lawrence river valley. Ahead of this a warm front will push through northern New England. Expect this forcing aloft combined with the low pressure to touch off rainfall. At this point several of the global models paint a more widespread stratiform rain event, however given the season and the airmass would expect a bit more convective with regions of very heavy rain possible in convective cores. Thursday and Friday the hot and humid air returns with just a slight chance for some scattered afternoon showers. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... Short Term... Variable MVFR to IFR conditions through Sunday due to the very moist and unstable air mass in place, a low level onshore flow, and showers and isolated thunderstorms. Areas of fog will develop tonight as well, with patchy drizzle possible leading to some LIFR conditions. Conditions improving Sunday, however expect locally IFR ceilings/vsbys in any convection. Long Term... VFR conditions will prevail through Tuesday night. Tuesday into Wednesday periods of IFR are possible in fog and heavy rain. Shower activity will decrease again after Wednesday. && .MARINE... Short Term...Winds and seas will remain below SCA levels. Long Term...Winds and seas will remain below SCA levels. && .HYDROLOGY... Continue to monitor SW NH for training echoes and flash flood potential. PW values remain very high across the region with the focus of convection along and just south of stationary boundary which will begin to shift NE as warm front later tonight. Expect locally heavy rains over southern NH through this evening, shifting eastward into ME later tonight. A few storms may contain locally heavy rainfall on Sunday, with a gradual drying period beginning late in the day. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && NEAR TERM...Cannon/Cempa SHORT TERM...Cannon LONG TERM...Curtis
Hazardous weather outlook, Aug 13, 4:42 PM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 442 PM EDT SAT AUG 13 2016 MEZ007>009-012>014-019>022-024>028-NHZ001>006-142045- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- 442 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL COTNINUE THROUGH THIS EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. A FEW OF THE STORMS MAY CONTAIN LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ007-011-015-142045- SULLIVAN-CHESHIRE-WESTERN AND CENTRAL HILLSBOROUGH- 442 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF THE STORMS MAY CONTAIN STRONG GUSTY WINDS, HAIL AND TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-142045- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 442 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018-023-NHZ008>010-014-142045- INTERIOR YORK-COASTAL YORK-MERRIMACK-BELKNAP-STRAFFORD- COASTAL ROCKINGHAM- 442 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ012-013-142045- EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- 442 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES WILL BRIEFLY APPROACH 100 DEGREES SUNDAY AFTERNOON. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 13, 8:20 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 820 PM EDT SAT AUG 13 2016 NHZ008-012-013-015-140100- MERRIMACK NH-INTERIOR ROCKINGHAM NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 820 PM EDT SAT AUG 13 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... MERRIMACK COUNTY IN NEW HAMPSHIRE INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE * UNTIL 900 PM EDT * AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOOKSETT TO NEAR GREENFIELD...MOVING TO THE EAST AT 30 MPH. * PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS LINE OF STORMS. * LOCATIONS IMPACTED INCLUDE... MANCHESTER... CONCORD... GOFFSTOWN... SUNCOOK... AND SOUTH HOOKSETT. LAT...LON 4286 7194 4311 7195 4325 7137 4302 7126 TIME...MOT...LOC 0019Z 248DEG 25KT 4309 7149 4299 7186 MLE
Local storm report, Aug 13, 8:27 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
827 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG ANTRIM 43.03N 71.95W
08/13/2016 HILLSBOROUGH NH SOCIAL MEDIA
TREES DOWN
&&
EVENT NUMBER GYX1602271
MLESpecial weather statement, Aug 13, 8:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
853 PM EDT SAT AUG 13 2016
NHZ005-006-008>010-012-013-015-140145-
SOUTHERN CARROLL NH-MERRIMACK NH-INTERIOR ROCKINGHAM NH-
SOUTHERN GRAFTON NH-EASTERN HILLSBOROUGH NH-STRAFFORD NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-BELKNAP NH-
853 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
MERRIMACK COUNTY IN NEW HAMPSHIRE
INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
STRAFFORD COUNTY IN NEW HAMPSHIRE
WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
BELKNAP COUNTY IN NEW HAMPSHIRE
* UNTIL 945 PM EDT
* AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEW LONDON TO
NEAR PETERBOROUGH...MOVING TO THE NORTHEAST AT 45 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
LACONIA...
CONCORD...
FRANKLIN...
NEW LONDON...
AND MOULTONBOROUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4294 7200 4294 7206 4316 7202 4318 7204
4319 7201 4323 7204 4344 7202 4353 7194
4354 7193 4391 7115 4304 7127 4282 7198
TIME...MOT...LOC 0052Z 241DEG 40KT 4347 7194 4289 7202Local storm report, Aug 13, 9:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
908 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG LANGDON 43.17N 72.38W
08/13/2016 SULLIVAN NH SOCIAL MEDIA
TREES AND WIRES DOWN
&&
EVENT NUMBER GYX1602272
MLELocal storm report, Aug 13, 9:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
915 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND DMG 4 W BENNINGTON 42.99N 72.02W
08/13/2016 HILLSBOROUGH NH DEPT OF HIGHWAYS
TREES BLOCKING RT 123
&&
EVENT NUMBER GYX1602273
MCSpecial weather statement, Aug 13, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
921 PM EDT SAT AUG 13 2016
NHZ010-012-013-015-140200-
INTERIOR ROCKINGHAM NH-EASTERN HILLSBOROUGH NH-STRAFFORD NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
921 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
STRAFFORD COUNTY IN NEW HAMPSHIRE
WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
* UNTIL 1000 PM EDT
* AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOOKSETT TO
NEAR NEW IPSWICH...MOVING TO THE EAST AT 45 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS. VERY
HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS LINE OF STORMS.
* LOCATIONS IMPACTED INCLUDE...
MANCHESTER...
NASHUA...
SALEM...
DERRY...
AND NORTHWOOD.
LAT...LON 4271 7193 4277 7194 4306 7160 4307 7152
4305 7151 4304 7146 4302 7145 4301 7140
4304 7140 4317 7131 4324 7105 4281 7109
4282 7113 4280 7117 4274 7118 4274 7125
4270 7129
TIME...MOT...LOC 0119Z 257DEG 37KT 4308 7154 4275 7191The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 3:11 AM EDT | Heat Advisory | GYX | Cumberland, York | 15 hr |
| Aug 14, 6:55 PM EDT | Special Weather Statement | GYX | Knox | 50 min |
| Aug 13, 8:13 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Sullivan | 50 min |
| Aug 13, 8:20 PM EDT | Special Weather Statement | GYX | Hillsborough | 40 min |
| Aug 13, 8:28 PM EDT | Areal Flood Advisory | GYX | Hillsborough, Merrimack | 3 hr |
| Aug 13, 8:31 PM EDT | Areal Flood Advisory | GYX | Sullivan | 3 hr |
| Aug 13, 8:49 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire | 35 min |
| Aug 13, 8:53 PM EDT | Special Weather Statement | GYX | Belknap, Carroll, Hillsborough, Merrimack | 52 min |
| Aug 13, 9:49 PM EDT | Special Weather Statement | GYX | Rockingham | 41 min |
| Aug 13, 11:54 PM EDT | Special Weather Statement | GYX | Grafton | 96 min |
Nearby
Special Weather Statements in New Hampshire, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.